# SDR TWAA9800802

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Contaminated
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

STL - ON TAKEOFF ROLL, NOSE WHEEL VIBRATED.  FOUND A PIECE OF ICE LODGED BETWEEN NOSE TIRES.  REMOVED THE ICE.  (M)
